# SDR DALA2021031701521

- Difficulty date: March 13, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 91,450 hours, 41,053 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 2R ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHTS. CORRECTIVE ACTION: RPLCD R2 DOOR AFT PROX SW PER B757 AMM 25-66. TEST GOOD. (1754184)
